Our expert says:
Sounds like Lamictin, which has shown itself to be potentially an excellent stabilizer of all that chemical rushing to-and-fro within one's neurones, both in epilepsy, and bipolar and similar disorders. One often feels a bit drowsy and tired in the first days on any of these meds, but that element should clear fairly soon.
Otherwise, what you describe sounds like love. Interesting, isn't it, how much you have grown not used to things going well, and to the frightening possibility of happiness ?
And excellent, splendid, replies from the others.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.